# SDR CA110608003

- Difficulty date: June 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 5,790 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9754423104
- Condition: Intermittent
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WHEN PERFORMING "STICK PUSHER TEST" THAT TEST WAS NOT CORRECT AND "PUSHER" CAWS LIGHT WOULD NOT EXTINGUISH.  STICK PUSHER COMPUTER REPLACED, FUNCTIONAL TEST PERFORMED. STICK PUSHER SYS FUNCTIONED NORMAL.
